别样logo
$10.99

¥823个月最低价

满$60享8折

Children's Motrin | Dye-Free Ibuprofen Chewable Tablets Grape

机器人下单
官网直邮
100%正品
促销
满折
限时:精选商品满$60享8折
活动仅剩112天17小时8分钟
商品参数
细节
1.81x 1.81x 3.0 inch,24.0 ea
产地
美国
商品描述
商品Children's Motrin|Dye-Free Ibuprofen Chewable Tablets Grape,价格¥82,第1张图片详细描述商品Children's Motrin|Dye-Free Ibuprofen Chewable Tablets Grape,价格¥82,第2张图片详细描述商品Children's Motrin|Dye-Free Ibuprofen Chewable Tablets Grape,价格¥82,第3张图片详细描述商品Children's Motrin|Dye-Free Ibuprofen Chewable Tablets Grape,价格¥82,第4张图片详细描述商品Children's Motrin|Dye-Free Ibuprofen Chewable Tablets Grape,价格¥82,第5张图片详细描述
商品Children's Motrin|Dye-Free Ibuprofen Chewable Tablets Grape,价格¥82,第7张图片详细描述
官网详情

Product description:

This kids' chewable medicine is clinically proven to relieve pain and quickly reduces fever

Helps relieve minor aches & pains due to the common cold, flu, sore throat, headache & toothache

From the #1 pediatrician-recommended brand of ibuprofen, each dose provides up to 8 hours of relief

For children ages 2 to 11 years and is available in kid-friendly grape flavor

Help reduce your child's fever and relieve their minor aches and pains with Children's Motrin Ibuprofen Chewable Tablets Dye-Free. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet contains 100 milligrams of ibuprofen and is clinically proven to relieve pain and quickly reduces fever. The dye-free chewable medicine provides up to 8 hours of relief for minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This children's pain & fever relief medicine is available in a kid-friendly grape flavor and can be used for children ages 2 to 11 years. From a brand chosen by parents year after year, this kids' pain reliever and fever reducer comforts your child quickly. Use as directed.

1-877-895-3665

215-273-8755

Made in United States

Chew or crush tablets completely before swallowing

Find right dose on chart below (use if appropriate). If possible, use weight to dose; otherwise use age.

If needed, repeat dose every

Do not use more than

Weight (lb), Age (yr), Tablets

Under 24 (lb), under 2 years, ask a doctor

24-35 (lb), 2-3 years, 1 tablet

36-47 (lb), 4-5 years, 1 1/2 tablets

48-59 (lb), 6-8 years, 2 tablets

60-71 (lb), 9-10 years, 2 1/2 tablets

72-95 (lb), 11 years, 3 tablets

Store between 20-25 degrees C (68-77 degrees F)

©Johnson & Johnson

ingredients: Ibuprofen (100 mg) (Pain Reliever/Fever Reducer),(NSAID [Nonsteroidal Anti-Inflammatory Drug])

ingredients: Acesulfame Potassium,Ammonium Glycyrrhizin,Aspartame,Carnauba Wax,Croscarmellose Sodium,Hypromellose,Magnesium Stearate,Mannitol,Natural And Artificial Flavors,Silicon Dioxide,Sodium Lauryl Sulfate,Soybean Oil,Succinic Acid

Warnings:

Hives, Facial swelling, Asthma (wheezing), Shock, Skin reddening, Rash, Blisters

If an allergic reaction occurs, stop use and seek medical help right away.

Has had stomach ulcers or bleeding problems

Takes a blood thinning (anticoagulant) or steroid drug

Takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)

Takes more or for a longer time than directed

If the child has ever had an allergic reaction to ibuprofen or any other pain reliever/fever reducer

Right before or after heart surgery

Stomach bleeding warning applies to your child

Child has a history of stomach problems, such as heartburn

Child has problems or serious side effects from taking pain relievers or fever reducers

Child has not been drinking fluids

Child has lost a lot of fluid due to vomiting or diarrhea

Child has high blood pressure, heart disease, liver cirrhosis, kidney disease, or had a stroke

Child has asthma

Child is taking a diuretic

Under a doctor's care for any serious condition

Taking any other drug

Mouth or throat burning may occur; give with food or water

Take with food or milk if stomach upset occurs

Child experiences any of the following signs of stomach bleeding:

Feels faint

Vomits blood

Has bloody or black stools

Has stomach pain that does not get better

Child has symptoms of heart problems or stroke:

Chest pain

Trouble breathing

Weakness in one part or side of body

Slurred speech

Leg swelling

The child does not get any relief within first day (24 hours) of treatment

Fever or pain gets worse or lasts more than 3 days

Redness or swelling is present in the painful area

Any new symptoms appear

别样保障
立即购买
Dye-Free Ibuprofen Chewable Tablets Grape 商品
Dye-Free Ibuprofen Chewable Tablets Grape 商品
Dye-Free Ibuprofen Chewable Tablets Grape 商品
Dye-Free Ibuprofen Chewable Tablets Grape 商品
Dye-Free Ibuprofen Chewable Tablets Grape 商品
Dye-Free Ibuprofen Chewable Tablets Grape 商品
Dye-Free Ibuprofen Chewable Tablets Grape 商品
Dye-Free Ibuprofen Chewable Tablets Grape 商品
Dye-Free Ibuprofen Chewable Tablets Grape 商品
Dye-Free Ibuprofen Chewable Tablets Grape 商品
Dye-Free Ibuprofen Chewable Tablets Grape 商品

    Children's Motrin | Dye-Free Ibuprofen Chewable Tablets Grape

    Children's Motrin | Dye-Free Ibuprofen Chewable Tablets Grape

  • 价格¥82$10.993个月最低价
  • 促销
    满$60享8折
    扫码打开APP
    扫码领688元新人大礼包
  • 服务
    正品保障活动同步
    • 美国商家
    • 海外运输
    • 海关清关
    • 用户签收
  • 说明
    • 此商品不提供国内购物发票
    • 根据中国海关总署要求,您所购买的商品清关入境需要提供身份证信息进行入境申报,请您配合。我们不会向第三方泄露您的资料,请您放心
    无法取消订单
  • 描述

    Product description:
    This kids' chewable medicine is clinically proven to relieve pain and quickly reduces fever
    Helps relieve minor aches & pains due to the common cold, flu, sore throat, headache & toothache
    From the #1 pediatrician-recommended brand of ibuprofen, each dose provides up to 8 hours of relief
    For children ages 2 to 11 years and is available in kid-friendly grape flavor
    Help reduce your child's fever and relieve their minor aches and pains with Children's Motrin Ibuprofen Chewable Tablets Dye-Free. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet contains 100 milligrams of ibuprofen and is clinically proven to relieve pain and quickly reduces fever. The dye-free chewable medicine provides up to 8 hours of relief for minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This children's pain & fever relief medicine is available in a kid-friendly grape flavor and can be used for children ages 2 to 11 years. From a brand chosen by parents year after year, this kids' pain reliever and fever reducer comforts your child quickly. Use as directed.
    1-877-895-3665
    215-273-8755
    Made in United States
    Chew or crush tablets completely before swallowing
    Find right dose on chart below (use if appropriate). If possible, use weight to dose; otherwise use age.
    If needed, repeat dose every
    Do not use more than
    Weight (lb), Age (yr), Tablets
    Under 24 (lb), under 2 years, ask a doctor
    24-35 (lb), 2-3 years, 1 tablet
    36-47 (lb), 4-5 years, 1 1/2 tablets
    48-59 (lb), 6-8 years, 2 tablets
    60-71 (lb), 9-10 years, 2 1/2 tablets
    72-95 (lb), 11 years, 3 tablets
    Store between 20-25 degrees C (68-77 degrees F)
    ©Johnson & Johnson
    ingredients: Ibuprofen (100 mg) (Pain Reliever/Fever Reducer),(NSAID [Nonsteroidal Anti-Inflammatory Drug])
    ingredients: Acesulfame Potassium,Ammonium Glycyrrhizin,Aspartame,Carnauba Wax,Croscarmellose Sodium,Hypromellose,Magnesium Stearate,Mannitol,Natural And Artificial Flavors,Silicon Dioxide,Sodium Lauryl Sulfate,Soybean Oil,Succinic Acid
    Warnings:
    Hives, Facial swelling, Asthma (wheezing), Shock, Skin reddening, Rash, Blisters
    If an allergic reaction occurs, stop use and seek medical help right away.
    Has had stomach ulcers or bleeding problems
    Takes a blood thinning (anticoagulant) or steroid drug
    Takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)
    Takes more or for a longer time than directed
    If the child has ever had an allergic reaction to ibuprofen or any other pain reliever/fever reducer
    Right before or after heart surgery
    Stomach bleeding warning applies to your child
    Child has a history of stomach problems, such as heartburn
    Child has problems or serious side effects from taking pain relievers or fever reducers
    Child has not been drinking fluids
    Child has lost a lot of fluid due to vomiting or diarrhea
    Child has high blood pressure, heart disease, liver cirrhosis, kidney disease, or had a stroke
    Child has asthma
    Child is taking a diuretic
    Under a doctor's care for any serious condition
    Taking any other drug
    Mouth or throat burning may occur; give with food or water
    Take with food or milk if stomach upset occurs
    Child experiences any of the following signs of stomach bleeding:
    Feels faint
    Vomits blood
    Has bloody or black stools
    Has stomach pain that does not get better
    Child has symptoms of heart problems or stroke:
    Chest pain
    Trouble breathing
    Weakness in one part or side of body
    Slurred speech
    Leg swelling
    The child does not get any relief within first day (24 hours) of treatment
    Fever or pain gets worse or lasts more than 3 days
    Redness or swelling is present in the painful area
    Any new symptoms appear

  • buynow qrcode icon
    扫码下单,
    ¥688大礼包~
    商品参数
    细节
    1.81x 1.81x 3.0 inch24.0 ea
    产地
    美国
    商品描述
    商品Children's Motrin|Dye-Free Ibuprofen Chewable Tablets Grape,价格¥82 描述
    商品Children's Motrin|Dye-Free Ibuprofen Chewable Tablets Grape,价格¥82 描述
    商品Children's Motrin|Dye-Free Ibuprofen Chewable Tablets Grape,价格¥82 描述
    商品Children's Motrin|Dye-Free Ibuprofen Chewable Tablets Grape,价格¥82 描述
    商品Children's Motrin|Dye-Free Ibuprofen Chewable Tablets Grape,价格¥82 描述
    商品Children's Motrin|Dye-Free Ibuprofen Chewable Tablets Grape,价格¥82 描述

    价格说明

    划线价:商品展示的划线价是指品牌专柜价、商品吊牌价或由供应商提供的正品零售价(如厂商指导价、建议零售价等)或该商品在别样上曾经展示过的销售价,并非原价;由于地区、时间的差异性和市场行情的波动,品牌专柜标价、商品吊牌价等可能会与您购物时展示的不一致,该价格仅供您参考。

    别样价:别样价为用户购买的商品详情页显示售价,是别样用户最终决定是否购买该商品的依据。具体成交价格根据商品参加活动,或使用优惠券,积分等发生变化,最终以订单结算页价格为准。

    价格异常:因可能存在系统缓存、页面更新延迟等不确定性情况,导致价格显示异常,商品具体售价请以订单结算页价格为准。如您发现异常情况出现,请联系我们修正,以便您能顺利购物。

    扫码领688元新人大礼包